RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2020, Number 3, Pages 12–28 (Mi ivm9548)  

The pursuit problem for linear games with integral constraints on players' controls

N. A. Mamadaliev

National University of Uzbekistan named after M. Ulugbek, 4 Universitetskaya str., Vuzgorodok, Tashkent, 100174 Republic of Uzbekistan

Abstract: We study linear differential games described by a system of linear differential equations with delay subject to certain integral constrains on the control parameters of the players. We give several scheme for getting enough conditions for solvability of linear problem pursuit in system with delay.

Keywords: game, pursuit, delay, terminal set, pursuer, evader, controls.

Funding Agency Grant Number
Узбекский фонд фундаментальных исследований ОТ-Ф4-33


DOI: https://doi.org/10.26907/0021-3446-2020-3-12-28

Full text: PDF file (398 kB)
First page: PDF file
References: PDF file   HTML file

UDC: 517.97
Received: 06.12.2018
Revised: 13.10.2019
Accepted: 18.12.2019

Citation: N. A. Mamadaliev, “The pursuit problem for linear games with integral constraints on players' controls”, Izv. Vyssh. Uchebn. Zaved. Mat., 2020, no. 3, 12–28

Citation in format AMSBIB
\Bibitem{Mam20}
\by N.~A.~Mamadaliev
\paper The pursuit problem for linear games with integral constraints on players' controls
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2020
\issue 3
\pages 12--28
\mathnet{http://mi.mathnet.ru/ivm9548}
\crossref{https://doi.org/10.26907/0021-3446-2020-3-12-28}


Linking options:
  • http://mi.mathnet.ru/eng/ivm9548
  • http://mi.mathnet.ru/eng/ivm/y2020/i3/p12

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:87
    References:7
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020